I am a 35 year old female who has been taking the drug Effexor XR for over a year. My cycle gets longer and longer each month ( from 28 days starting effexor to 36-40 days on effexor) Well, this month its already 51 days since my last period. I had protected (codom & spermicide) on the first & second day of my last menstrual period. (Feb. 24 & 25) And now, no period since then. I don't have any symptoms. I took a hpt on april 10 with negative reading. Also the line in the negative square was faint (ept brand), noticible, but not hot pink like the box shows. nothing in the positive box.
Could i still be pregnant?
could effexor be messing up my cycle?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.